# SDR ASAA0240020

- Difficulty date: February 14, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION AT BS 520 STRINGER 27R AND WL 148.5 FORWARD CARGO BAY.  REPAIRED IAW SRM.  (M)
